# SDR DALA13020473135

- Difficulty date: April 29, 2013
- Submitted: May 3, 2013
- Operation: Air carrier
- Aircraft: N335NB
- Make and model: Airbus A319-114
- Aircraft serial: 1662
- Aircraft time: 30,613 hours, 16,070 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR PANEL 131AF HAS MULTIPLE DENTS AND CRACKS. REPLACED FLOOR PANEL IAW SRM 51-72-00.
